# SDR CA140410010

- Difficulty date: April 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb EMB-505
- Aircraft time: 11 hours
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6433202F
- Condition: Failed
- Location: Cabin Temp
- Part time: 171 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN)  PAX TEMP CONTROLLER EXTREMLY HOT TO TOUCH.  WOULD NOT CONTROL CABIN TEMP, SYNOPTIC SHOWED 26 DEG C.  CONTROL TXDR`D TO COCKPIT AND CONTROLLER REMAINED HOT TO TOUCH.  ACFT LANDED AND THE CONNECTOR FROM THE VIP PCU WAS REMOVED, BAGGED & STOWED.  VIP PCU TO BE REPLACED WHEN A PART IS AVAILABLE.
